| Model Number |
1011343-40 |
| Medical Device Problem Codes |
Premature Activation (1484); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during preparation of the 6-8x40mm acculink self-expanding stent system the stent was observed to be exposed and not flowered.Another non-abbott stent was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
It was reported that during preparation of the 6-8x40mm acculink self-expanding stent system the stent was observed to be exposed and not flowered.Another non-abbott stent was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.Subsequent to the initially filed reports, additional information was provided.It was reported the procedure was to treat a moderately calcified and heavily tortuous lesion in the left internal carotid artery.During preparation of the 6-8x40mm acculink self-expanding stent system the stent was observed to be exposed and not flowered.Resistance was met advancing the ses through the guiding catheter and the sheath kinked.Another non-abbott stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
H6- health effect - impact code 4656 was removed and code 2199 was added.The device was returned for analysis.The reported shaft kink was able to be confirmed.The reported premature activation was unable to be confirmed.The reported difficult to advance was unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling resulted in the reported/noted sheath kink and the noted bent stent; thus resulting in the reported difficult to advance through the guiding catheter.The reported premature activation was unable to be confirmed.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.